MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX 3-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V MEDEX 3-WAY STOPCOCK EXTENSION SET; TUBING, FLUID DELIVERY
Catalog Number MX43660
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during ecmo [extracorporeal membrane oxygenation] procedure, the pigtail tubing for clots or fibrins and tube snaped off at the leur lock of the ecmo circuit.The ecmo circuit was briefly clapped off to replace tubing.The patient lost blood and later had to be transfused one unit to replace blood lost during incident.Patient was hypotensive and being supported on vasopressors.Both inflow and return cannulas were clamped off <10 seconds in order to replace pigtail tubing.Flows on ecmo reestablished within 30 seconds and able to come off of vasopressors.The event occurred in the hospital.The event occurred while in use with patient.There was patient harm reported.
 
Additional Manufacturer Narrative
B3: year and month of event has been provided; day is unknown.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
MEDEX 3-WAY STOPCOCK EXTENSION SET
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel alemán km21.7
apodaca nuevo leon 66603
MX  66603
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24414215
Report Number1526863-2026-00036
Device Sequence Number12241494
Product Code FPK
UDI-Device Identifier10351688507563
UDI-Public(01)10351688507563(17)270311(10)4457071
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43660
Device Lot Number4457071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight51 KG